# SDR AALA20150914012

- Difficulty date: September 9, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 45,376 hours, 22,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STATION 1155 - 1165, RT CUSP.  REMOVED DAMAGE, INSTALLED DOUBLER REPAIR IAW AARD 53-20-00-16.
